# SDR COMA0760236

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 32,312 hours, 30,477 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5156 - RECEIVED FLAP CAUTION MESSAGE.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  PERFORMED EO 27-046AD.  NO FURTHER DEFECTS.
